# SDR CA050307010

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: NAS10222A8
- Condition: Incorrect
- Location: Rotor Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CAD PLATED NUT NAS1022AX8 INSTALLED INSTEAD OF DRY FILM LUBED NAS10222A8. THE NAS1022AX8 NUT FAILED DURING TORQUE UP, PART CRACKED.
